Pacific Journal of Mathematics

Closed linear operators and associated continuous linear opeators.

Seymour Goldberg

Article information

Source
Pacific J. Math., Volume 12, Number 1 (1962), 183-186.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036715

Mathematical Reviews number (MathSciNet)
MR0150595

Zentralblatt MATH identifier
0124.32603

Subjects
Primary: 47.10

Citation

Goldberg, Seymour. Closed linear operators and associated continuous linear opeators. Pacific J. Math. 12 (1962), no. 1, 183--186. https://projecteuclid.org/euclid.pjm/1103036715


Export citation

References

  • [1] J. Dixmier, Un theoreme de Banach, Duke Math. J., 15 (1948), 1057-1071.
  • [2] N. Dunford and J. T. Schwartz, Linear Operators, Part I, Interscience Pub., New York.
  • [3] S. Goldberg, Linear operators and their conjugates, Pacific J. Math., 9 (1959), 69-79.
  • [4] J. T. Joichi, On closed operators with closed range, Proc. Amer. Math. Soc, 11 (1) (1960), 80-83.
  • [5] J. Sz.-Nagy, On the stability of the index of unbounded linear transformations,Acta Math, Acad. Sci. Hungar., 3 (1952), 49-52.
  • [6] I. Singer, On a theorem of J. D. Weston, The J. of London Math. Soc, 34 (1959), 320-324.
  • [7] A. E. Taylor and C. J. A. Halberg Jr., General theorems about a linear operator and its conjugate, J. Reine Angew. Math., 198 (1957), 93-111.